# SDR C2XA04SH332

- Difficulty date: May 29, 2004
- Submitted: May 30, 2004
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 4,234 hours, 3,423 cycles
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE EXTERNAL SKIN WAS FOUND TO BE DENTED AT FRAME 19A AND STRINGER 12L.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE AFFECTED AREA IAW EMB 145 SRM 53-22-01 STEP 6 FIGURE 206.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
